# SDR ASAA2023041242820

- Difficulty date: April 12, 2023
- Submitted: April 13, 2023
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 45,364 hours, 13,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771008
- Condition: Broken
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS COVER, FLOOR LEVEL BY L1 DOOR BROKEN. GROUNDED - YES. INSTALLED NEW LENS COVER ON EMERGENCY EXIT LIGHT BY L1 DOOR AT FLOOR LEVEL.
